Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

High albumin urea levels, taking Metformin. Have sleep apnea. Could Pradaxa, Sotolol or Symbicort cause increased level?

My husband was told yesterday that his albumin urea levels are 51.9 and he has to start on a new med to protect his kidneys. he has diabetes & takes Metformin but has lost some weight 7 his glucose levels have been good so the dr is weaning him off the metformin he is in A fib now & was cardio verted but is bacck out again so he has had the sleep apnea test & definitely has it so once that gets contrilled he wil be cardioverted again. He has also started 3 new meds in the last 4 months Pradaxa, sotolol & symbicort Could any of these other things be the cause of the elevated albumin levels or is it just from the diabetes?
Asked On : Sun, 24 Jun 2012
Answers:  1 Views:  227
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Nephrologist 's  Response
The above mentioned drugs do not cause albuminuria. Most likely it is from the diabetes itself. You. Should start the tablets prescribed for this condition and keep the proteinuria as low as possible. The target proteinuria should be less than 300 mg in 24 hours.
Answered: Tue, 24 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor